Opuscula Mathematica

Opuscula Math.
 24
, no. 2
 (), 197-202
Opuscula Mathematica

The minimum exponent of the primitive digraphs on the given number of arcs


Abstract. Primitive digraphs on \(n\) vertices, \(k\) arcs and girth \(s\) are considered. By \(a(n,k,s)\) we mean the minimum exponent taken over all such digraphs. We estimate the number \(a(n,k,s)\) using the Frobenius number for special values of \(k\) and \(s\).
Keywords: primitive directed graph, exponent, Frobenius number.
Mathematics Subject Classification: 05C20, 11A25.
Cite this article as:
Jolanta Rosiak, The minimum exponent of the primitive digraphs on the given number of arcs, Opuscula Math. 24, no. 2 (2004), 197-202
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.